# SDR AALA20010242

- Difficulty date: February 13, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4000873
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT SEAT 3E DIM.  REPLACED EMERGENCY EXIT LAMP AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
